The Annals of Statistics

Asymptotic Results for Multiple Imputation

Nathaniel Schenker and A. H. Welsh

Full-text: Open access

Abstract

Imputation and multiple-imputation procedures have been used in practice to handle the problem of ignorable nonresponse in sample surveys. We examine the large-sample properties of these procedures where covariates are available for the case when the complete-data analysis is based on least squares. The results provide a formal justification for the inference procedures discussed by Rubin and Schenker for the location problem and suggest new procedures for the regression problem.

Article information

Source
Ann. Statist. Volume 16, Number 4 (1988), 1550-1566.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176351053

Digital Object Identifier
doi:10.1214/aos/1176351053

Mathematical Reviews number (MathSciNet)
MR964938

Zentralblatt MATH identifier
0668.62004

JSTOR
links.jstor.org

Subjects
Primary: 62D05: Sampling theory, sample surveys
Secondary: 62E20: Asymptotic distribution theory

Keywords
Bayesian inference hot deck missing data nonresponse sample surveys

Citation

Schenker, Nathaniel; Welsh, A. H. Asymptotic Results for Multiple Imputation. Ann. Statist. 16 (1988), no. 4, 1550--1566. doi:10.1214/aos/1176351053. http://projecteuclid.org/euclid.aos/1176351053.


Export citation